Über ZPE-Ringe in der algebraischen Geometrie.

J. Leicht

Monatshefte für Mathematik (1956)

  • Volume: 60, page 214-222
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Leicht, J.. "Über ZPE-Ringe in der algebraischen Geometrie.." Monatshefte für Mathematik 60 (1956): 214-222. <http://eudml.org/doc/176998>.

author = {Leicht, J.},
journal = {Monatshefte für Mathematik},
keywords = {rings, modules, fields},
language = {ger},
pages = {214-222},
title = {Über ZPE-Ringe in der algebraischen Geometrie.},
url = {http://eudml.org/doc/176998},
volume = {60},
year = {1956},

AU - Leicht, J.
TI - Über ZPE-Ringe in der algebraischen Geometrie.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 214
EP - 222
LA - ger
KW - rings, modules, fields
UR - http://eudml.org/doc/176998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.